# SDR 96ZZZX530

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Seal Ring
- Part number: 410106701
- Condition: Worn
- Location: 1st Turb Shroud
- Part time: 794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  ENGINE TOTAL CYCLES, 4,927.3.
